Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Stochastics and Dynamics cover

Volume 20, Issue 03 (June 2020)

No Access
Filtering of Gaussian processes in Hilbert spaces
  • 2050020

https://doi.org/10.1142/S0219493720500203

No Access
Dynamics of stochastic FitzHugh–Nagumo systems with additive noise on unbounded thin domains
  • 2050018

https://doi.org/10.1142/S0219493720500185

Free Access
A note on parameter estimation for discretely sampled SPDEs
  • 2050016

https://doi.org/10.1142/S0219493720500161

No Access
Central limit theorem and moderate deviations for a perturbed stochastic Cahn–Hilliard equation
  • 2050017

https://doi.org/10.1142/S0219493720500173

No Access
A space-consistent version of the minimum-contrast estimator for linear stochastic evolution equations
  • 2050019

https://doi.org/10.1142/S0219493720500197

No Access
Moderate deviation principle for multivalued stochastic differential equations
  • 2050015

https://doi.org/10.1142/S021949372050015X

No Access
Sufficient conditions for expansive group action
  • 2050022

https://doi.org/10.1142/S0219493720500227

No Access
Dynamics of drainage under stochastic rainfall in river networks
  • 2050042

https://doi.org/10.1142/S0219493720500422

No Access
The complement value problem for non-local operators
  • 2050043

https://doi.org/10.1142/S0219493720500434